MathSciNet Relay Station
MathSciNet bibliographic data
MR1433267 41A10 (30E10 65E05)
Osipenko, K. Yu.; Wilderotter, K. Optimal information for approximating periodic analytic functions. Math. Comp. 66 (1997), no. 220, 1579–1592.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement